Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can i give droxyl 250 mg for inflammation of his foot after an injury by a wooden toothpick

My son has been prescribed droxyl 250 mg for inflammation of his foot after an injury by a wooden toothpick.(my son is five years old and the toothpick pierced him vertically)shall i give that drug to him?
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
Hi Shelly, Welcome to HealthcareMagic!
The doctor has prescribed droxyl to prevent infection. Droxyl is cefadroxyl, a cephalosporin antibiotic & safe medicine. You can give it to your child.
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Hi
Welcome to HealthcareMagic forum.
The drug is an antibiotic called cephadroxil ,a cephalosporin .If the doctor after examination has prescribed the same , you could give it to the child, also make sure that he has no allergy to the drug.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor